Alert archive / Kansas / River Flood Warnings in 2009
River Flood Warning 113, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Oct 8, 2009, 1:52 PM CDT for Wilson County, Kansas. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2009, 1:52 PM CDT (18:52 UTC)
- Expired
- Oct 8, 2009, 8:44 PM CDT
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
County Wilson County, KS
The radar
The Wichita radar (KICT), 150 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Verdigris River at Altoona (ATOK1).
- Action stage
- 15 ft
- Minor stage
- 19 ft
- Moderate stage
- 21 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07166500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KICT 081852
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
152 PM CDT THU OCT 08 2009
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
VERDIGRIS RIVER NEAR ALTOONA AFFECTING WILSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
&&
KSC205-090652-
/X.NEW.KICT.FL.W.0113.091008T1852Z-000000T0000Z/
/ATOK1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
152 PM CDT THU OCT 08 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE VERDIGRIS RIVER NEAR ALTOONA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 PM THURSDAY THE STAGE WAS 7.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* AT 19 FEET FLOODING IS AGRICULTURAL FIELDS AND GRAVEL ROAD
NEAR THE GAGE SITE OFF OF HIGHWAY 47 OCCURS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
ALTOONA 23.0 7.1 THU 02 PM 20.3 9.1 4.9
$$3 follow-up statements
000
WGUS83 KICT 081943
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
243 PM CDT THU OCT 08 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
VERDIGRIS RIVER NEAR ALTOONA AFFECTING WILSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
&&
KSC205-090743-
/X.EXT.KICT.FL.W.0113.000000T0000Z-091010T1206Z/
/ATOK1.1.ER.091009T0600Z.091009T1200Z.091010T0006Z.NO/
243 PM CDT THU OCT 08 2009
THE FLOOD WARNING CONTINUES FOR
THE VERDIGRIS RIVER NEAR ALTOONA.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 PM THURSDAY THE STAGE WAS 7.1 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY EARLY FRIDAY MORNING. THE
RIVER WILL CREST NEAR 20.4 FEET BY FRIDAY MORNING.THE RIVER WILL
FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 19 FEET FLOODING OF AGRICULTURAL FIELDS AND GRAVEL ROADS
NEAR THE GAGE SITE OFF OF HIGHWAY 47 OCCURS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
VERDIGRIS RIVER
ALTOONA 19.0 7.1 THU 2 PM 20.4 10.0 5.2
$$000
WGUS83 KICT 082012
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
312 PM CDT THU OCT 08 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
VERDIGRIS RIVER AT INDEPENDENCE AFFECTING MONTGOMERY AND WILSON
COUNTIES.
VERDIGRIS RIVER AT ALTOONA AFFECTING WILSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC205-090812-
/O.CON.KICT.FL.W.0113.000000T0000Z-091010T1206Z/
/ATOK1.1.ER.091009T0600Z.091009T1200Z.091010T0006Z.NO/
312 PM CDT THU OCT 08 2009
THE FLOOD WARNING CONTINUES FOR
THE VERDIGRIS RIVER AT ALTOONA.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:45 PM THURSDAY THE STAGE WAS 7.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY EARLY FRIDAY MORNING. THE
RIVER WILL CREST NEAR 20.4 FEET BY FRIDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 21.0 FEET...FLOOD WATERS BEGIN TO THREATEN OUTLINING
FACILITIES OF THE CITYS WATER PLANT.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
ALTOONA 19.0 7.4 THU 03 PM 20.4 10.0 5.2
$$
KSC125-205-090811-
/O.EXT.KICT.FL.W.0112.091008T2353Z-091011T1120Z/
/IDPK1.1.ER.091008T2353Z.091010T0000Z.091010T2320Z.NO/
312 PM CDT THU OCT 08 2009
THE FLOOD WARNING CONTINUES FOR
THE VERDIGRIS RIVER AT INDEPENDENCE.
* FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 3:00 PM THURSDAY THE STAGE WAS 22.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS EVENING. THE RIVER
WILL CREST NEAR 41.0 FEET BY FRIDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 45.0 FEET...OVERFLOWS BEGIN ON HIGHWAY 160 JUST EAST OF
INDEPENDENCE AND ON HIGHWAY 75 NORTH OF INDEPENDENCE. THE
RAILROAD, EAST TOWARDS PARSONS FLOODS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
INDEPENDENCE 30.0 22.3 THU 03 PM 40.7 39.8 14.6
$$000
WGUS83 KICT 090144
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
844 PM CDT THU OCT 08 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
VERDIGRIS RIVER AT ALTOONA AFFECTING WILSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC205-090214-
/O.CAN.KICT.FL.W.0113.000000T0000Z-091010T1206Z/
/ATOK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
844 PM CDT THU OCT 08 2009
THE FLOOD WARNING IS CANCELLED FOR
THE VERDIGRIS RIVER AT ALTOONA.
* AT 7:45 PM THURSDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.9 FEET
FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
ALTOONA 19.0 11.0 THU 08 PM 15.2 7.4 4.8 3.8
$$
LFWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Oct 8, 12:57 PM CDT, 55 minutes earlier.
Area forecast discussion, Oct 8, 12:57 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS...CORRECTION 1257 PM CDT THU OCT 8 2009 .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU FORECAST CONTINUES TO REMAIN VERY COMPLICATED DUE TO VARYING CIGS AND VISIBILITIES. MAIN LINE HAS MOVED THROUGH RSL/SLN BUT MID FRONTOGENETICAL FORCING OVER THE NE PANHANDLE IS DEVELOPING LIGHT SHOWERS OVER NW KS AND THE WESTERN TAF SITES. MEANWHILE...SFC FRONT OVER EASTERN KANSAS ALONG WITH 850MB FRONT OVER SOUTHEAST KANSAS/NE OK IS CONTINUING TO GENERATE SHOWERS AND EMBEDDED THUNDERSTORMS OVER CNU/HUT/ICT. WITH THE MID LEVEL FORCING PROGGED TO MOVE SE THIS EVENING AND OVERNIGHT...HAVE KEPT CHANCES FOR PRECIPITATION IN THE FORECAST THROUGH 03Z. HOWEVER...SOME RESIDUAL FORCING MAY REMAIN OVER THE TAF SITES DURING THE OVERNIGHT HOURS AND MAY GENERATE -DZ FROM 09Z-12Z TIME FRAME. WILL LET LATER SHIFTS DECIDE. LOW STRATUS WILL CONTINUE ACROSS ALL TAF SITES KEEPING IFR/MVFR CONDITIONS THROUGH THE TAF PERIOD AS CAA OCCURS BEHIND THE SFC FRONT. BR WILL AFFECT VISIBILITIES AS WELL ESPECIALLY IN THE SE QUADRANT OF THE STATE WHERE THE HEAVIEST RAIN FELL. && BYRNE .PREV DISCUSSION... /ISSUED 338 AM CDT THU OCT 8 2009/ DISCUSSION... BUSY FORECAST PACKAGE OVER THE NEXT 7 DAYS. HIGHLIGHTS INCLUDE: HEAVY RAINFALL/POTENTIALLY FLOODING RAINS EXPECTED TODAY THROUGH THIS EVENING OVER SOUTHEAST KS...DENSE FOG POTENTIAL FRIDAY NIGHT-EARLY SATURDAY...STRONG COLD FRONT SURGING SOUTHEAST ACROSS THE AREA LATE FRIDAY NIGHT-SATURDAY WITH *WELL* BELOW NORMAL TEMPERATURES BEHIND IT. COULD SEE VERY LIGHT WINTRY PRECIPITATION ACROSS PRIMARILY CENTRAL KS THIS WEEKEND AS WELL. NUMEROUS SHOWER/THUNDERSTORM ACTIVITY CONTINUES EARLY THIS MORNING ACROSS EASTERN KS IN ZONE OF FAVORABLE 850-700MB WARM/MOIST ADVECTION. A RELATIVE LULL IN THE ACTIVITY ACROSS MUCH OF THE FORECAST AREA CURRENTLY...BUT ANTICIPATE WIDESPREAD/NUMEROUS SHOWERS/THUNDERSTORMS TO EVENTUALLY EXPAND ACROSS MUCH OF THE AREA THIS MORNING...ESPECIALLY SOUTH OF HIGHWAY 50...AS ZONE OF LOW-LEVEL MOISTURE TRANSPORT AND CONVERGENCE BEGIN TO MAXIMIZE AHEAD OF A STRONG COLD FRONT CURRENTLY ENTERING NORTHWEST KS. LIFT WILL ALSO BE AIDED BY JET DYNAMICS UNDERNEATH RIGHT ENTRANCE REGION OF UPPER MIDWEST JET STREAK. AXIS OF MOST CONCENTRATED SHOWERS/THUNDERSTORMS AND ASSOCIATED HEAVIEST RAINFALL WILL SHIFT INTO SOUTHEAST KS THIS AFTERNOON/EVENING...AS THE COLD FRONT CONTINUES TO SURGE SOUTHEAST...INTERACTING WITH EVEN HIGHER BOUNDARY LAYER MOISTURE VALUES PROGGED TO STREAM INTO SOUTHEAST KS OUT OF THE SOUTHERN PLAINS. A VERY MOIST AIRMASS THROUGHOUT THE COLUMN AND TRAINING CELLS WILL RESULT IN AREAS OF HEAVY RAINFALL MAINLY SOUTHEAST OF THE TURNPIKE...WITH WIDESPREAD 2-4 INCHES (WITH LOCALLY HIGHER AMOUNTS) POSSIBLE...HEAVIEST OVER FAR SOUTHEAST KS. CONSEQUENTLY...CURRENT FLOOD WATCH PLACEMENT AND TIMING LOOKS GOOD. LIMITED INSTABILITY AND 30-40 KTS OF EFFECTIVE SHEAR WILL PRECLUDE SEVERE THREAT...BUT COULD SEE PEA-DIME SIZE HAIL WITH THE STRONGEST ACTIVITY. FURTHER WEST/NORTHWEST OVER CENTRAL KS...LIGHTER MID-LEVEL FRONTOGENESIS PRECIPITATION WILL LINGER THROUGH THE EVENING HOURS. THINKING FOG POTENTIAL LOOKS GOOD FOR FRIDAY NIGHT GENERALLY SOUTH OF HIGHWAY 50...DUE TO A MOIST BOUNDARY LAYER...LIGHT WINDS AND GOOD RADIATIONAL COOLING. COULD SEE WIDESPREAD DENSE FOG. LATER SHIFTS WILL NEED TO LOOK AT THIS CLOSER. UNSEASONABLY COLD AIR ORIGINATING IN THE NORTHWEST TERRITORIES OF CANADA IS STILL SLATED TO ARRIVE LATE FRIDAY NIGHT-SATURDAY...AS A STRONG COLD FRONT SURGES SOUTHEAST ACROSS THE HEARTLAND. MODELS ARE COMING INTO BETTER AGREEMENT WITH TIMING AND MAGNITUDE OF COLD AIR. SO COLD IS THIS AIRMASS THAT IT MAY FALL INTO THE TOP TEN COLDEST OUTBREAKS OVER THE LAST 120 YEARS FOR THE FIRST HALF OF OCTOBER (OCTOBER 1ST-15TH)...PER OUR LOCAL CLIMATE DATABASE. STRONG COLD ADVECTION AND LOW-LEVEL MOISTENING BELOW 700MB MAY RESULT IN SOME LIGHT FREEZING DRIZZLE/LIGHT SNOW MIX OVER CENTRAL KS IN WAKE OF THIS FRONT LATE FRIDAY NIGHT-SATURDAY. GFS/NAM MODEL SOUNDINGS SUPPORT THIS NOTION. ADDITIONALLY...STRONG COLD ADVECTION...MIXING AND PRESSURE RISES MAY RESULT IN WIND ADVISORY CRITERIA WINDS IN WAKE OF THE FRONT. FOR SUNDAY-SUNDAY NIGHT...THE GFS AND ECMWF PROGRESS A SHORTWAVE RAPIDLY ACROSS THE ROCKIES/NORTHERN PLAINS. CONTINUED 850-700MB WARM/MOIST ADVECTION MAY RESULT IN CONTINUED PATCHY DRIZZLE...WITH FREEZING DRIZZLE POSSIBLE OVER MAINLY CENTRAL KS...BUT WARMER AIR ADVECTING NORTH MAY SCOUR OUT FREEZING PRECIPITATION CHANCES BY SUNDAY AFTERNOON. GFS IS MUCH MORE ROBUST WITH THE LATE WEEKEND SHORTWAVE THAN THE ECMWF...BUT THE ECMWF HAS BEEN MORE CONSISTENT IN TIMING AND AMPLITUDE...SO SIDED WITH THE ECMWF. MODERATING TEMPERATURES SHOULD FINALLY RETURN BY EARLY-MID NEXT WEEK...AS ZONAL FLOW DEVELOPS OVER MUCH OF THE LOWER 48. ADK AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU COULD SEE A LULL IN THE SHOWERS AND EMBEDDED TSRA FOR AT LEAST A FEW HOURS UNTIL NEXT MID LEVEL IMPULSE COMING OUT OF THE PANHANDLE OF TX MOVES NORTHEAST INTO KS. COPIOUS LOW LEVEL MOISTURE ALONG WITH ANOTHER ROUND OF SHOWERS AND STORMS WILL SPREAD NORTHWARD INTO SOUTHERN KANSAS EARLY ON THU...AND CONTINUE THROUGH A GOOD PORTION OF THE MORNING HOURS ON THU. WILL SEE CEILINGS LOWER BY 12Z/THU WITH SOME LOW MVFR OR IFR CEILINGS AFFECTING KCNU/KICT/KHUT TAF SITES DURING THE MORNING HOURS ON THU ALONG WITH SOME POSSIBLE THUNDERSTORM ACTIVITY NEAR KICT AND KCNU. MEANWHILE...A STRONG COLD FRONT WILL SHIFT THE WINDS AROUND TO THE NORTH WITH GUSTY WINDS AFFECTING CENTRAL KANSAS MID-LATE MORNING ON THURSDAY. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 40 58 39 / 90 50 10 0 HUTCHINSON 58 38 57 39 / 60 40 10 0 NEWTON 58 39 57 39 / 80 40 10 0 ELDORADO 60 40 58 38 / 90 60 10 0 WINFIELD-KWLD 63 42 59 39 / 100 70 10 0 RUSSELL 51 34 57 33 / 60 50 10 10 GREAT BEND 54 34 57 36 / 60 50 10 10 SALINA 54 37 57 38 / 60 40 10 10 MCPHERSON 57 38 57 38 / 60 40 10 10 COFFEYVILLE 66 45 57 41 / 100 90 10 0 CHANUTE 61 43 57 38 / 100 80 10 0 IOLA 60 43 56 37 / 100 80 10 0 PARSONS-KPPF 63 44 57 39 / 100 90 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ069>072-092>096-098>100. &&
Hazardous weather outlook, Oct 8, 5:16 AM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 516 AM CDT THU OCT 8 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-091030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 516 AM CDT THU OCT 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD ACROSS SOUTH-CENTRAL AND SOUTHEASTERN KANSAS TODAY THROUGH THIS EVENING. SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER A FEW STRONG STORMS WITH DIME SIZE HAIL WILL BE POSSIBLE. THE MAIN THREAT WILL BE HEAVY RAINFALL AND POTENTIAL FLOODING...GENERALLY SOUTHEAST OF THE TURNPIKE. PLEASE REFER TO THE LATEST FLOOD WATCH STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PATCHY FOG WILL BE POSSIBLE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING ACROSS SOUTH-CENTRAL AND SOUTHEAST KANSAS...GENERALLY SOUTH AND SOUTHEAST OF HIGHWAY 50. THE FOG COULD BE LOCALLY DENSE. NEAR RECORD COLD TEMPERATURES ARE EXPECTED TO ARRIVE FOR SATURDAY AND SUNDAY...AS A STRONG COLD FRONT SURGES SOUTH ACROSS THE HEARTLAND. PERIODIC BOUTS OF LIGHT WINTRY PRECIPITATION IN THE FORM OF LIGHT FREEZING DRIZZLE OR PERHAPS SOME LIGHT SNOW...WILL BE POSSIBLE PERIODICALLY SATURDAY THROUGH SUNDAY NIGHT ACROSS MAINLY CENTRAL KANSAS...ALTHOUGH LIGHT WINTRY PRECIPITATION COULD SURGE AS FAR SOUTHEAST AS THE TURNPIKE. IN ADDITION...A WIDESPREAD FROST OR KILLING FREEZE IS POSSIBLE SATURDAY NIGHT AND SUNDAY NIGHT ACROSS CENTRAL AND PARTS OF SOUTH-CENTRAL KANSAS. STAY TUNED FOR LATER FORECASTS AND OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ADK
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 7:54 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Labette, Montgomery, Neosho, Wilson | 8 hr |
| Oct 8, 9:47 AM CDT | River Flood Warning | ICT | Allen | 16 hr |
| Oct 8, 9:47 AM CDT | River Flood Warning | ICT | Labette | 3 days |
| Oct 8, 12:54 PM CDT | River Flood Warning | ICT | Wilson | 17 hr |
| Oct 8, 12:54 PM CDT | River Flood Warning | ICT | Montgomery | 20 hr |
| Oct 8, 2:20 PM CDT | Areal Flood Warning | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 11 more | 18 hr |
| Oct 8, 2:57 PM CDT | River Flood Warning | ICT | Montgomery | 18 hr |
| Oct 8, 3:05 PM CDT | River Flood Warning | ICT | Allen, Neosho | 30 hr |
| Oct 8, 3:05 PM CDT | River Flood Warning | ICT | Neosho | 47 hr |
| Oct 8, 3:05 PM CDT | River Flood Warning | ICT | Labette | 4 days |
Nearby
River Flood Warnings in Kansas, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.